MathSciNet Relay Station
MathSciNet bibliographic data
MR1898746 (2003e:65119) 65L07 (37N30)
Estep, Donald J.; Stuart, Andrew M. The dynamical behavior of the discontinuous Galerkin method and related difference schemes. Math. Comp. 71 (2002), no. 239, 1075–1103 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement